# SDR ASAA0640413

- Difficulty date: April 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 27,215 hours, 14,772 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65C26602311A
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT DELAMINATED AT OB TE.  REMOVED DAMAGED AREA FABRICATED AND INSTALLED REPAIR PIECES PER SRM 51 70 10.
